dietician-icon
Underweight
I am 45 kg height 5'8'' I'm 10 kgs underweight. I do exercise daily in morning. I'm on tuberculosis medication. I'm a vegetarian need help to gain weight. And my weight is constant since last 7-8 years. Have contacted various dietician but it was of no help.
115 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello, I went through your query, yes tuberculosis infection causes significant weight loss,, but once them start you on right medication, with proper high protein diet you can increase your weight, slowly when compared to general population. You need to eat more calories, Eat frequently, atleast six times a day, Eat more fresh fruits and vegetables, milk, pulses, soybean will help you to gain weight. If your health permits add some physical activity to your daily routine,, which improves your appetite and helps to gain weight. Most important is treatment to TB,, have regular follow up with your doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.